It is currently Wed Aug 23, 2017 4:08 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 16 posts ] 
Author Message
 Post subject: Lost subs
PostPosted: Sat Feb 23, 2013 10:10 pm 
Offline
Power Poster
Power Poster

Joined: Thu Dec 01, 2011 12:43 am
Posts: 75
I went on a cruise and left several Suboxones in the safe on the ship! I am going to have to ration until my appointment next Thursday.

Question: I take 12mg per day. Will I go into withdrawals if I take 4 mg a day until my next appointment?
Thanks


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 23, 2013 10:30 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
No, not the safe! The safe is like medications worst enemy. I've traveled so much I had to make a point to set an alarm labeled "check safe" the nights before check out. It is way too easy to forget to empty the safe when you're scrambling to get out the door at god knows what hour. Sorry to hear it.

I don't know how you'll feel. You'll probably be uncomfortable but I doubt you'll be sick sick. Is this a frequent thing? Can you not meet your doctor and explain what happened?


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 23, 2013 11:18 pm 
Offline
Long Time Member
Long Time Member

Joined: Mon May 21, 2012 4:38 pm
Posts: 386
Great post tiny! By the way... is your new avatar a picture of you? If so... I'm sorry for ever said anything to piss you off in any way. :-)


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Feb 23, 2013 11:26 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
MovieMaker1 wrote:
Great post tiny! By the way... is your new avatar a picture of you? If so... I'm sorry for ever said anything to piss you off in any way. :-)



This might just be the best thing you've ever said on this forum. j/k...

I will except your apology. ;)


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 24, 2013 12:33 am 
Offline
Long Time Member
Long Time Member

Joined: Mon May 21, 2012 4:38 pm
Posts: 386
Lol. Glad. And. I'll take that as a yes.....you are in fact the beautiful woman featured in your avatar. :)


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 24, 2013 12:40 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
HEY, I've got a smokin' hot avatar picture too, I'm hot stuff, how come I don't get any compliments? What a jip.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 24, 2013 1:51 am 
I've had to reduce to 4mg from 12mg before for a couple days. Alls i had was alot of anxiety during it. You may get a few yawns or some shaky legs. But for me it was not to bad. I don't know if this works.. But try a few drops of some high high proof vodka or everclear under your tongue then throw the 4mg strip in there with it. Supposedly you can increase absorption and 4mg will hold you a little better.

Tinydancer if that women is you. Will you marry me? 0_0


Top
  
 
 Post subject:
PostPosted: Sun Feb 24, 2013 12:39 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
tinydancer wrote:
I will except your apology. ;)


I need to start proof reading. The above is unacceptable.


Top
 Profile  
 
 Post subject: Subs
PostPosted: Sun Feb 24, 2013 11:51 pm 
Offline
Power Poster
Power Poster

Joined: Thu Dec 01, 2011 12:43 am
Posts: 75
Beautiful indeed!


Top
 Profile  
 
   
 Post subject: I screwed up
PostPosted: Tue Feb 26, 2013 9:03 pm 
Offline
Power Poster
Power Poster

Joined: Thu Dec 01, 2011 12:43 am
Posts: 75
Since I left the subs on the cruise ship, I thought I could stretch the. 2 strips over 5 days. Being the addict that I am...the ration did not work. I'm out 48 till my appointment. This time legitimately lost these strips but in the past simply used to much. I do not want to tell my doc......

I failed. I was hurting and too, a swig of wife's hydro cough syrup. Of corse I don't feel it but it did stop the withdrawal pains. I feel pretty damn guily right now.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Feb 27, 2013 12:12 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4140
Well, ladies, apparently we all have to pull out our boudoir pictures if we want to compete with TD! ;)

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Feb 27, 2013 12:22 am 
You gotta ration those subs sometimes. Or make a stockpile by taking less then prescribed for worse case scenarios such as this. Sub withdraw is mainly anxiety for me for the first 48. Then it creeps into withdraw by day 3. : ' ( I wish you the best of luck. And don't pop hot for that hydro cough syrup!

lol amy! (blocks pepperspray from Tinydancer!) Is that you in the pic? If so, you remind me of a princess out of a fairtytale story.
: )


Top
  
 
 Post subject:
PostPosted: Wed Feb 27, 2013 11:49 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Amy-Work In Progress wrote:
Well, ladies, apparently we all have to pull out our boudoir pictures if we want to compete with TD! ;)

Amy


Oh Amy.. you slay me! lol. You'll be happy to know that I can take it just about as good as I can dish it, so thank you for the chuckle... and with that imma change my avatar. LOL

will430 wrote:
You gotta ration those subs sometimes. Or make a stockpile by taking less then prescribed for worse case scenarios such as this. Sub withdraw is mainly anxiety for me for the first 48. Then it creeps into withdraw by day 3. : ' ( I wish you the best of luck. And don't pop hot for that hydro cough syrup!

lol amy! (blocks pepperspray from Tinydancer!) Is that you in the pic? If so, you remind me of a princess out of a fairtytale story.
: )


Will, it's a picture from my wedding day so I guess you could say I was a princess for that day.




Tndb- I'm so sorry! This thread is like an accident in slow motion. I totally agree with Will. You need to ration and build up a stock pile for the real emergencies like this one. I'm sorry you're dealing with this.


Top
 Profile  
 
   
 Post subject:
PostPosted: Thu Feb 28, 2013 1:33 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4140
TD, the beauty and the artistry of that picture cannot be denied. It reminded me of the tasteful boudoir pictures I had done for my husband a year ago. Besides, you didn't say when on your wedding day that picture was taken, but I assume from what you said it wasn't AFTER the party (wink, wink).

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 28, 2013 1:40 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Wed Apr 11, 2012 8:48 pm
Posts: 52
I have run short a couple of times too. The first time I completely freaked, thought I was gonna die and all that. But I will agree with above, it is after the 48 hour mark that you will really notice it. I think what we may feel before that is our minds telling us, your out, get sick. Last week I went almost 82 hours (due to changed dr's appt) and it was about hour 60 that I realized I was just starting to really go into withdrawls. Use distraction methods, anything you can think of, hopefully it will help. Trust me I am not minimizing it, withdrawls suck, but don't knock yourself to hard for the swig of syrup, just chalk it up to an oops and carry on. We all make mistakes, and good luck.

_________________
"Every saint has a past, therefore every sinner has a future"


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 06, 2013 12:41 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Wed Feb 13, 2013 6:35 pm
Posts: 35
Ya be careful with those cruise safes. Could get you in trouble depending on what substance is left behind, subs are no problem though. If you need emergency taper to hold out til appt I would suggest insulflating the subs if you have the tablets. That will def get you by on half the dose your used to. If your on films could get a little dicey. Good luck. Tell your doc its an emergency. Maybe he can fill a small script and not submit to insurance. That keeps you on track with them and you just pay for couple pills to hold over.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 16 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group